Adverse effects of topical glucocorticosteroids.
By U. Hengge, T. Ruzicka, R. Schwartz, M. Cork. Journal of American Academy of Dermatology, 2006
1,072 citations recorded by the source corpus.
Subfields: Accounting, Demography, Economics and Econometrics
View Paper: https://www.semanticscholar.org/paper/d7e7e04365fb6345169de8dbd321fe6ba0727fb7
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- E. Simpson
- R. Sidbury
- W. Tom
- D. Margolis
- Hywel C. Williams
- J. Bergman
- J. Block
- D. Davis
Citations in the corpus
- A practical guide to the monitoring and management of the complications of systemic corticosteroid therapy (2013, background): “It is important to recognize that inhaled, topical and intraocular GCs may also be absorbed systemically to the degree that they can cause AS [24-26].”
- Guidelines of care for the management of atopic dermatitis: section 2. Management and treatment of atopic dermatitis with topical therapies. (2014, background): “Hyperglycemia and hypertension have rarely been reported.(57,66) A systematic review concluded that TCS overall have a good safety profile.”
- Guidelines of Care for the Management of Atopic Dermatitis Part 4: Prevention of Disease Flares and Use of Adjunctive Therapies and Approaches (2014, background): “Hyperglycemia and hypertension have rarely been reported.(57,66) A systematic review concluded that TCS overall have a good safety profile.”